# SDR 2000ZZZX338

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 5750092504
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  RIGHT MAIN LANDING GEAR TRAPEZOIDAL SUPPORT FITTING WITH FOUR CRACKS AT STA 868 IN RT WHEELWELL.  REPAIRED CRACKS IAW SEMAN EO NR 9900990 AND BOEING  MESSAGE M-72-00-99-06884.  FINE AIRLINES EA NR G3211-01:00.
